Feedback on Acyclovir Side Effects and Usage, page 70
If you’ve used Acyclovir, please help others by sharing your experience with side effects. What would you tell your best friend about this product? Please remember that we do not give medical advice. That is for your local health care provider, who is familiar with your medical history.
Lymph node pain
I am taking 400mg twice a day for hsv1/hsv2 suppressive therapy. I notice about an hour after I take it I have dull aching in my inguinal lymph node area mainly on the right leg. Could this be a side effect of taking acyclovir or this a symptom of the herpes infection?
AskDocWeb: Lymph node pain may be caused by the herpes infection. However, Acyclovir may also cause swollen lymph nodes so it could be either one.
Dr prescribe Acyclovir
I had a Dr prescribe Acyclovir for 1 full year for my initial first breakout. I have not had anymore outbreaks. You don’t see that regimen suggested. I’m glad he did.
Pimple like things on legs
Hi. I have herpes that flare up every few weeks on my lower lip. My doctor prescribed me Aciclovir 200mg twice daily. Since I started on them 6 month ago I have little pimples all over my legs. No other skin redness and no pain but hundreds of tiny pimple like things. Am I allergic? I also struggle to keep the pills down and am now only having one a day but my legs are still as bad as when I was on two a day. Any advice?
AskDocWeb: Since the pimple like things are limited to the legs it is unlikely to be an allergic reaction. We suggest consulting with your local healthcare provider for an opinion.
Does acyclovir affect fertility?
Does acyclovir affect fertility of a woman trying to get pregnant. My partner and I are trying to get our first child and she has just recently been prescribed acyclovir after she got cold sores on her mouth. She had just finished taking her fertility pills before that. Is this going to cause infertility in her or reduce her chances of getting pregnant. please help.
AskDocWeb: You can cross that off of you list of concerns. There are no known effects of acyclovir treatment on fertility or conception rate. You may also be pleased to know that at least three major studies have been completed on acyclovir and/or valacyclovir with participant pools ranging from 200 births to more than 1,500 births with no birth defects reported.
Elevation in B12?
I have been taking acyclovir on & off for a year and a half.. Over the past months my hgb has dropped 9.2, iron 7, saturation 3%, and vitamin b 12 level 3881 I don’t take any b12 supplements or a daily that has any in it.. could the acyclovir cause the elevation in the b12?
AskDocWeb: That seems unlikely as research has not shown anything that would suggest an interaction between Acyclovir and vitamin B12 (cyanocobalamin).
Does this make sense?
My doctor wants to put me on Acyclovir for the rest of my life. I have had a pain on my lower right back rib cage for over ten years. I feel it when I lay down on my back and try to get up or roll over a get shape pain.. At first everyone said it is a muscle, put my new doctor says muscle pain should not last that long. She says I could have a herpe virus that could be in that spot. I’ve been on Acyclovir for a couple of days and I think the pain if less. Is this possible and then she wants to put me on acyclovir for the rest of my life. Does that make any sense?
AskDocWeb: When someone says that you “could have the herpes virus” that means there is a possibility. There are tests your doctor can perform to confirm or deny the presents of the virus. Has your doctor taken blood for a PCR blood test or antibody test? The PCR test looks for pieces of the virus’s DNA. Antibody testing uses fluorescent dye added to sample cells. If the virus is present in the sample, the antibodies stick to it and glow when viewed under a special microscope.
Side effects of acyclovir?
I started taking acyclovir for about a month now. I noticed I had my period twice this month and a lot of cramping that won’t go away. Also I have itching and burning in the vagina area. Could this be a side effect of acyclovir? I never had this problem until I started the medication.
AskDocWeb: None of those symptoms are listed as side effects of Acyclovir. However, the itching and burning sensations are known symptoms of genital herpes. You may want to talk to your doctor about the cramping.
Bloated bear bell
im taking Acyclovir for possible shingles on my ear, I have taken 8 pills so far, and I am a bloated bear bell right now…is this a side effect?
AskDocWeb: Bloating is not listed as a side effect of Acyclovir. Have you read the article about bloating?
A great thanks to doctor (quack) the man that work for me as a father I was having gentian herpes for 3year’s I never found cure I was embarrassed every time I always have pain every time i was unhappy till i found dr (quack) who God bring as helper to me, when I found his email on internet i was shock if it was true, seriously the man is real he ask me to choose from my choice of treatment i will need, he has the one for weeks or months for the cured he inform me about the herbs cure and the herbal treatment he will give to me the herbal treatment take about 2weeks to work which I applied for,that once i provide what he need for the preparation he will get the necessary things available for the cure and he will go on with the cure, he inform me that the cure is done at night that air freight courier service from his country will deliver the parcel to me he ask me to send my house address for the courier to take it to my door step which i immediately sent to him after 5days it was deliver to me and he instructed me on how i will go about the herbal medicine which i did after three weeks, he ask me to go and check my body in hospital for test I found out am negative thanks to doctor (quack) you can reach him on his email now OR CALL HIM THROUGH HIS PHONE NUMBER.
AskDocWeb: You have been scammed. There is no herbal medicine that will cure herpes.
My wife has been taking Acyclovir 800mg (5days)for a Shingles out break. Stools have a yellowish color. Caused by this medication?
AskDocWeb: Pale stools are one of the common side effects of Acyclovir.
Read more feedback about Acyclovir.
Page 70 –
Last Page 74